# SDR A6WA200740682

- Difficulty date: December 16, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 10,385 hours, 10,003 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT PACK HIGH PRESS CAUTION MESSAGE ON TAKEOFF ROLL, ABORTED TAKEOFF AT APPROXIMATELY 20 KNOTS, BTMS READINGS=2,2,1,2.  REMOVED AND REPLACED RT ENGINE PRESSURE REGULATING SHUTOFF VALVE FILTER, REF AMM 21-51-43 AND AWAC SUPPLEMENT 06-039.  (K)
